Product features

  • Easy to apply
  • Specially formulated
  • 10% ibuprofen gel

Product description

For the fast and effective relief of pain and inflammation.

LloydsPharmacy maximum strength Ibuprofen 10% gel has been specifically formulated to help relieves pain and inflammation associated with: Strains, neuralgia, backache, sprains, sports injuries, rheumatic and muscular pain and non-serious arthritic conditions.

Features of LloydsPharmacy maximum strength Ibuprofen 10% gel 50g

  • Maximum strength gel
  • Provides fast and effective relief
  • For inflammation
  • Specifications

    • 50g
  • Suitable for

    • Adults, elderly and children over 14 years of age
  • Warnings and cautions

    • Apply with gentle massage only
    • Avoid excessive exposure to sunlight of the area treated
    • Wash your hands after each application
    • Discontinue use if a rash develops
    • Check that the tube seal is not broken before first use
    • Invert cap and press to break seal

    Do not use:

    • If you are allergic to ibuprofen or any other ingredients of the product
    • If you have asthma, allergic runny nose (rhinitis) or itchy, red, raised skin rash (urticaria) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDS in the past
    • On broken, damaged, diseased or infected skin
    • If you are under 14 years, unless your doctor tells you to.
    • If you are pregnant or breast feeding, unless your doctor tells you to
    • Do not apply plasters or dressings over the gel
  • How to use

    1. Squeeze 2 to 5cm (i.e. 0.8 to 2 inches) of gel from the tube and rub into the affected area until absorbed.
    2. Apply as necessary, up to a maximum of 4 times a day, but not more frequently than every four hours.
    3. The amount of gel squeezed would be equivalent to 50 to 125mg of ibuprofen.
    4. Always replace the cap after use.
  • Ingredients

    Active ingredient: This gel contains 10% w/w ibuprofen.

    Also contains: Hydroxyethylcellulose, sodium hydroxide, benzyl alcohol, isopropyl alcohol and purified water. See leaflet for further information.

  • Delivery and returns

    Click & Collect

    Free on orders over £15
    £1.50 for orders up to £15
    Delivered in one working day if ordered before 3pm Monday - 3pm Thursday
    Delivered the following working Tuesday if ordered after 3pm Thursday - 3pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times.  To find out if your pharmacy is impacted click here.

    Standard delivery

    Free on orders over £25
    £2.95 for orders up to £25
    Delivered in 2-3 working days

    Next day delivery

    £5.99
    Delivered next working day if ordered before 3pm Monday - 3pm Thursday
    Delivered on Saturday if ordered after 3pm Thursday - 3pm Friday
    Delivered Tuesday if ordered after 3pm Friday - Sunday

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 14 days
    Find out more about our returns policy click here